# SDR ASAA2019092030767

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 42,695 hours, 12,771 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START #1 GENERATOR WOULD NOT CONNECT TO BUS. SOURCE OFF LIGHT WAS ILLUMINATED AFTER ATTEMPTING TO CONNECT. GROUNDED - YES. RAN #1 ENGINE. GENERATOR OPS TEST NORMAL PER AMM 24-11-00-700-803. SUCCESSFUL GROUND VERIFICATION WITH NO HISTORY. OK FOR SERVICE.
